Numerische Mathematik

, Volume 9, Issue 5, pp 386–393

Calculation of the eigenvalues of a symmetric tridiagonal matrix by the method of bisection

Authors

  • W. Barth
    • Rechenzentrum Technische Hochschule
    • National Physical Laboratory
  • R. S. Martin
    • Rechenzentrum Technische Hochschule
    • National Physical Laboratory
  • J. H. Wilkinson
    • Rechenzentrum Technische Hochschule
    • National Physical Laboratory
Handbook Series Linear Algebra

DOI: 10.1007/BF02162154

Cite this article as:
Barth, W., Martin, R.S. & Wilkinson, J.H. Numer. Math. (1967) 9: 386. doi:10.1007/BF02162154

Copyright information

© Springer-Verlag 1967